American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] B. N. Allison and J. R. Faulkner. A Cayley-Dickson process for a class of structurable algebras . Trans. Amer. Math. Soc. 283 (1984) 185-210. MR 735416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Irvin R. Hentzel and Harry F. Smith. Derivation alternator rings with idempotent . Trans. Amer. Math. Soc. 258 (1980) 245-256. MR 554331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Renate Carlsson. On the exceptional central simple non-Lie Mal'cev algebras . Trans. Amer. Math. Soc. 244 (1978) 173-184. MR 506614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Irvin Roy Hentzel. Alternators of a right alternative algebra . Trans. Amer. Math. Soc. 242 (1978) 141-156. MR 496800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Irvin Roy Hentzel and Giulia Maria Piacentini Cattaneo. Generalization of right alternative rings . Trans. Amer. Math. Soc. 207 (1975) 143-161. MR 0369451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Harry F. Smith. The Wedderburn principal theorem for a generalization of alternative algebras . Trans. Amer. Math. Soc. 198 (1974) 139-154. MR 0352187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David J. Rodabaugh. On antiflexible algebras . Trans. Amer. Math. Soc. 169 (1972) 219-235. MR 0313336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Raymond Coughlin and Michael Rich. Associo-symmetric algebras . Trans. Amer. Math. Soc. 164 (1972) 443-451. MR 0310025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia